# SDR AWXA200500462

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603100
- Part serial: 291
- Condition: Delaminated
- Location: Nr 4 Slat Wedge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE NR 4 SLAT WEDGE WAS DELAMINATED AT THE BOTTOM OUTBOARD END BETWEEN SLAT STA 120-124 RT.  MAINTENANCE REMOVED DAMAGE IN LOWER SURFACE SKIN OF NR 4 SLAT WEDGE; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW 51-70-10 FIG 16.
